# SDR RAIA980707

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066306202
- Condition: Failed
- Location: Cockpit
- Part time: 12,302 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7508 - NR 1 ALTIMETER FLAGGED.  REPLACED ALTIMETER.  (M)
